Discussions By Condition: Ears, Nose, Mouth & Throat conditions

ear fullness and beer allergy????????

  • Posted By: all ears
  • January 21, 2007
  • 02:14 AM

Help! I am all ears. It began last Feb. after a bad Upper resp. inf. Constant fullness in both ears with the left side worse. It has been diagnosed as eustachian tube dysfunction. I tried two steriod packs. and a plethera of decongestants and nose sprays. Bottom line after a recent re test by audiologists and three ENTs and sinus scan which did show a Maxillary mucus retention cyst (which all agreed was unrelated to the ear problem and should be left alone) and I am left with blowing a ballon up with my nose as a last ditch effort before having tubes placed. The Otovent which is just a bolloon nose thing is helping. I love weise beer and I admit I have one or two nightly. I notice that the fullness can become almost unberrable after a few beers. Does any one have any experience with this? The docs do say it is usually an allergy that causes symptoms like mine.

Reply Flag this Discussion

2 Replies:

  • This could be related to candidiasis. If you took antibiotics for your infection you might have also disturbed the flora balance in your mucus membranes and there is now an overgrowth. Fermented things and yeast will exacerbate it so beer is definitely going to be bothersome. I am not a doctor, I had similar things and this is what some doctors have said. Other doctors don't even believe in a possible connection. I'm not sure why. If you're lucky you'll find a doctor willing to consider it and then you'd follow both an eating regiment and a treatment for a yeast infection (Candida) and you'll be all better. For some it is straightforward but for me it was a complicated battle as I had a lot of allergies and it was tough to follow all the rules. And with no consensus on the illness there is even less on treatment. Some people take a few months to get better others it takes a couple of years depending on how many systems were affected. Do a little digging and consult a few professionals and then see what you want to do. Again I am no doctor just someone who has suffered like you and wanted to give you a hint as to what it "could" be!
    Anonymous 42,789 Replies
    • January 22, 2007
    • 05:59 AM
    • 0
    Flag this Response
  • Absolutely check out candida. Please visit the post I wrote for HIV? concerning candida overload. The websites I recommend are www.candidasupport.org and www.wholeapproach.com Doctors don't treat candida, and western antifungal meds are horrible...you must do this by yourself, or find a good naturopath, acupuncturist, etc who specializes in this. Doctor of Oriental Medicine
    acuann 3,080 Replies
    • January 23, 2007
    • 03:47 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?